# SDR I5EA2018101005

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 60,668 hours, 40,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 1984
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY LIGHT M1435 INOP AT 727G. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD REF AMM 33-51-51.
